# SDR F06080

- Difficulty date: April 30, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 11,218 hours, 10,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE SIDE WALL EMERGENCY EXIT LIGHT INOP.  OPS CHECKED GOOD.
